Vol. 10, No. 4, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
An approximation theorem for the Poisson binomial distribution

Lucien Le Cam

Vol. 10 (1960), No. 4, 1181–1197
Mathematical Subject Classification
Primary: 62.15
Secondary: 60.30
Milestones
Received: 9 December 1959
Published: 1 December 1960
Authors
Lucien Le Cam